# SDR CA050404007

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 6,118 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501025
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,576 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING AN INSPECTION, RECOMMENDED BY THE MANUFACTURER, RT MAIN LANDING GEAR EXTENSION/RETRACTION TORQUE TUBE FOUND CRACKED IN TWO PLACES, AT THE FORK BOLT ATTACHMENT AND THE ARM CLOSE TO IT.
